# SDR 2005FA0001013

- Difficulty date: July 1, 2005
- Submitted: July 25, 2005
- Operation: General aviation
- Aircraft: CGZRO
- Make and model: Aviat PITTSS1S
- Aircraft serial: 1024
- System (JASC): 5751 · Ailerons
- Part: Plate
- Part number: 10425002
- Condition: Broken
- Location: Aileron
- Part time: 800 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT APPROX 200 MPH, LT AILERON SPADE PLATE FRONT ATTACH POINT BROKE, ALLOWING SPADE PLATE TO PIVOT DOWNWARD TO A FULL VERTICAL POSITION WHERE IT STAYED UNTIL LANDING.  PHOTO EVIDENCE ATTACHED SHOWS SIGNS OF PREVIOUS CRACKING AS SHOWN BY RUST.  QUESTIONS ARISE AT AN ADEQUATE PREFLIGHT CHECK BEFORE FAILURE.  INDICATIONS OF AEROBATIC MANEUVERS (SNAP ROLLS) IN EXCESS OF RECOMMENDED LIMITS.  A DAILY AND ANNUAL INSPECTION OF THE SPADE ASSEMBLIES WILL BE ADDED TO THE MM. (K)
